博碩士論文 952201001 詳細資訊




以作者查詢圖書館館藏 以作者查詢臺灣博碩士 以作者查詢全國書目 勘誤回報 、線上人數:7 、訪客IP:3.214.184.124
姓名 官彥良(Yen-Liang Kuan)  查詢紙本館藏   畢業系所 數學系
論文名稱 On the Distribution of Primes
(On the Distribution of Primes)
相關論文
★ On the Diophantine Equation of (x^m-1)/(x-1)=(y^n-1)/(y-1)★ On similarity problem of integral matrices
檔案 [Endnote RIS 格式]    [Bibtex 格式]    [相關文章]   [文章引用]   [完整記錄]   [館藏目錄]   [檢視]  [下載]
  1. 本電子論文使用權限為同意立即開放。
  2. 已達開放權限電子全文僅授權使用者為學術研究之目的,進行個人非營利性質之檢索、閱讀、列印。
  3. 請遵守中華民國著作權法之相關規定,切勿任意重製、散佈、改作、轉貼、播送,以免觸法。

摘要(中) 在這論文中我們主要是考慮兩個質數分佈的問題:第一是給定一個交換代數群 $A$,考慮 $A$ 模質數後,扭點是有理點的個數大小; 另一個是我們考慮秩為 1 的 Drinfeld 模上的 ErdH{o}s-Pomerance 猜想。
首先,給定一個交換代數群 $A$ 定義在體 $K$ 上。我們固定一個正整數 $n$。對每一個 $K$ 裡的質因子 $wp$,令 $N_{wp,n}$ 是 $A$ 模 $wp$ 後, $n$-扭點是有理點的個數。我們有興趣的是這個 $N_{wp,n}$ 的平均值,當 $wp$ 跑遍所有 $K$ 裡的質因子。當 $A$ 是一個一維的交換代數群,我們可以給這個平均值一個明確的公式。
第二個問題,我們考慮 $K$ 是一個包含一個一次質因子 $infty$ 的正特徵值函數體,而且令它的常數體是 $F_q$。 讓 $A$ 是一個環收集所有 $K$ 裡只有在 $infty$ 有奇異點的函數。令 $mathcal{O}$ 是 $A$ 的
Hilbert 類體裡最大的整數環,讓 $psi$ 是一個定義在 $mathcal{O}$ 上秩為 1 的特定 Drinfeld 模。給一個 $0 eq alpha in mathcal{O}$ 和一個 $mathcal{O}$ 裡的理想 $frak{M}$,令
$f_{alpha}left(frak{M}
ight) = left{f in A : psi_{f}left(alpha
ight) equiv 0 pmod{frak{M}}
ight}$ 是一個 $A$ 裡的理想。 $omegaig(f_alphaleft(frak{M}
ight)ig)$ 表示為 $f_alphaleft(frak{M}
ight)$ 相異質理想因子的個數。我們可以証明下面這個量有常態分佈的性質:
$$
frac{omegaig(f_alphaleft(frak{M}
ight)ig)-frac{1}{2}left(logdegfrak{M}
ight)^2}{frac{1}{sqrt{3}}left(logdegfrak{M}
ight)^{3/2}}.
$$
摘要(英) In this thesis, we are concerned with two problems on the distribution of primes, the distribution according to the size of torsion of a given algebraic group modulo primes and an Erdos-Pomerance conjecture for rank one Drinfeld modules.
First of all, we consider a commutative algebraic group $A$ which is defined over a global field $K$. Then, we fix a positive integer $n$. For a prime divisor $wp$ of $K$, let $F_{wp}$ denote the residue field. If $A$ has good reduction at $wp$, let $ ilde A$ be the reduction of $A$ modulo $wp$ and let $N_{wp,n}$ be the number of $n$-torsion points in $ ildeAleft(F_wp
ight)$, the set of $F_{wp}$-rational points in $ ilde A$. If $A$ has bad reduction at $wp$, let $N_{wp,n} = 0$. Let $ ormwp$ denote the norm of $wp$, equal to the cardinality of the residue field $F_wp$. We are interested in the average value of $N_{wp, n}$, where $wp$ runs through the prime divisors in $K$, namely the limit
$$
limlimits_{x
ightarrow infty } frac{1}{pi_{K}(x)}sumlimits_{ ormwp leq x}N_{wp,n},
$$
where $pi_{K}(x)$ is the number of primes $wp$ with $ ormwp leq x$. We denote this limit by $M(Bbb A_{/K}, n)$. We shall derive explicit formulas for the average value $M(Bbb A_{/K}, n)$ when $A$ is a commutative algebraic group of dimension one defined over $K$.
Secondly, we consider a global function field $k$ of positive characteristic containing a prime divisor $infty$ of degree one and whose field of constants is $Bbb F_q$. Let $A$ be the ring of elements of $k$ which are regular outside $infty$. Let $psi$ be a sgn-normalized rank one Drinfeld $A$-module defined over $mathcal{O}$, the integral closure of $A$ in the Hilbert class field of $A$. Given any $0 eq alpha in mathcal{O}$ and an ideal $frak{M}$ in $mathcal{O}$, let $f_{alpha}left(frak{M
ight) = left{f in A : psi_{f}left(alpha
ight)equiv 0 pmod{frak{M}}
ight}$ be the ideal in $A$. We denote by $omegaig(f_alphaleft(frak{M}
ight)ig)$ the number of distinct prime ideal divisors of $f_alphaleft(frak{M}
ight)$. If $q eq 2$, we prove that the following quantity
$$
frac{omegaig(f_alphaleft(frak{M}
ight)ig)-frac{1}{2}left(logdegfrak{M}
ight)^2}{frac{1}{sqrt{3}}left(logdegfrak{M}
ight)^{3/2}}
$$
distributes normally.
關鍵字(中) ★ 代數群
★ 橢圓曲線
★ Drinfeld 模
★ 函數體
關鍵字(英) ★ algebraic groups
★ ellipeic curves
★ Drinfeld modules
★ function fields
論文目次 Introduction 1
Chapter 1. The Chebotarëv Density Theorem 7
1. The Dirichlet density version for global fields 7
2. The natural density version for number fields 8
3. The natural density version for function fields 10
Chapter 2. On the distribution of torsion points modulo primes: The case of number fields 13
1. Introduction 13
2. The case of one-dimensional tori T 17
3. The case of elliptic curves with complex multiplication19
Chapter 3. On the distribution of torsion points modulo primes: The case of function fields 23
1. Introduction 23
2. The cases of Ga and Gm 24
3. The case of one-dimensional tori 26
4. The case of elliptic curves 28
Chapter 4. Drinfeld Modules 33
1. Definitions 33
2. Drinfeld A-Modules over L with Generic Characteristic 34
3. The average value $M(psi_{/L}, frak{n})$ 36
Chapter 5. On an Erdos-Pomerance conjecture for rank one Drinfeld modules 41
1. Introduction 41
2. Preliminaries 45
3. Proofs of Theorem 5.1 and Theorem 5.2 53
4. Equivalent statements of Theorem 5.3 and 5.4 62
5. Proofs of Theorem 5.3 and 5.4 73
Bibliography 81
參考文獻 [1] T. M. Apostol, Introduction to analytic number theory, Springer, Berlin, 1976.
[2] A. Bandini, I. Longhi, S. Vigni, Torsion points on elliptic curves over function elds and a theorem of Igusa, Expo. Math., 27 (2009), no.3, 175-209.
[3] Y.-M. Chen, Y.-L. Kuan On the distribution of torsion points modulo primes Bull. Aust. Math. Soc., 86 (2012), no.2, 339-347.
[4] J. Coates and A. Wiles, On the conjecture of Birch and Swinnerton-Dyer, Invent. Math. 39 (1977), no.3, 223-251.
[5] A. C. Cojocaru, On the surjectivity of the Galois representations associated to non-CM elliptic curves, Canad. Math. Bull. vol. 48 (2005), no.1, 16-31.
[6] G. Lejeune Dirichlet, Beweis des Satzes, dass jede unbegrenzte arithmetische Progression, deren erstes Glied und Dierenz ganze Zahlen ohne gemeinschaftlichen Factor sind, unendlich viele Primzahlen enthält, Abh. Akad. Wiss. Berlin, Math. Abh. (1837), 45-71; Werke I, 313-342.
[7] P. Erdös and M. Kac, The Gaussian law of errors in the theory of additive number theoretic functions, Amer. J. Math. 62 (1940), 738-742.
[8] P. Erdös and C. Pomerance, On the normal number of prime factors of phi(n), Rocky Mountain J. Math. 15 (1985), no.2, 343-352.
[9] M. Fried and M. Jarden, Fields Arithmetics, A Series of Modern Surveys in Mathematics, Vol. 11, Springer (2005).
[10] F. G. Frobenius, Über Beziehungen zwischen den Primidealen eines algebraischen Körpers und den Substitutionen seiner Gruppe, Sitz. Akad. Wiss. Berlin(1896), 689-703; Ges. Abh. II, 719-733.
[11] D. Goss, Basic structures of function eld arithmetic, Spring-Verlag, 1996.
[12] R. Gupta, Ramication in the Coates-Wiles tower, Invent. Math. 81 (1985), no.1, 59-69.
[13] G. H. Hardy and S. Ramanujan, The normal number of prime factors of number n, Quar. J. Pure Appl. Math. 48 (1917), 76-97.
[14] D. Hayes, Explicit class eld theory for global function elds, in "Studies in algebra and number theory,
Adv. in Math. Suppl. Studies" (G.-C. Rota, Eds.), vol. 6, 173-217, Academic Press, San Diego, 1979.
[15] C. Hooley, On Artin’s Conjecture, J. reine angew. Math. 225 (1967), 209-220.
[16] H.-L. Huang, The average number of torsion points on elliptic curves, Thesis, National Central University, (2010).
[17] C.-N. Hsu, The Brun-Titchmarsh Theorem in Function Fields, J. Number Theory 79 (1999), no. l, 67-82.
[18] C.-N. Hsu and J. Yu, On Artin’s conjecture for Drinfeld modules of rank one, J. Number Theory 88 (2001), no. 1, 157-174.
[19] Yen-Liang Kuan, Wentang Kuo and Wei-Chen Yao, On Erdos-Pomerance conjecture for rank one Drinfeld modules, preprint.
[20] W. Kuo and Y.-R. Liu, A Carlitz module analogue of a conjecture of Erdos and Pomerance, Trans. Amer. Math. Soc. 361 (2009), no. 9, 4519-4539.
[21] W. Kuo and Y.-R. Liu, Gaussian laws on Drinfeld modules, Int. J. Number Theory 5 (2009), no. 7, 1179-1203.
[22] A. Khrennikov and M. Nilsson, On the number of cycles of p-adic dynamical systems, J. Number Theory 90 (2001), no. 2, 255-264.
[23] S. Lang, Algebraic Number Theory, Springer, Berlin, 1994.
[24] T.-F. Lee, The average of the number of r-periodic points over a quadratic number eld, Master Thesis, National Central University, (2006).
[25] J. C. Lagarias and A. M. Odlyzko, Eective versions of the Chebotarev density theorem, Algebraic Number Fields : L-functions and Galois properties (Proc. Sympos., Univ. Durham, Durham, 1975) pp. 409-464. Academic Press, London 1977.
[26] H. W. Lenstra, Jr., Complex multiplication structure of elliptic curves, J. Number Theory 56 (1996), no. 2, 227-241.
[27] H. W. Lenstra, Jr., and P. Stevenhagen, Chebotarëv and his density theorem, Math. Intelligencer 18 (1996), no. 2, 26-37.
[28] S. Li and C. Pomerance, On generalizing Artin’s conjecture on primitive roots to composite moduli, J. Reine Angew. Math. 556 (2003), 205-224.
[29] Y.-R. Liu, A generalization of the Erd®s-Kac Theorem and its applications, Canad. Math. Bull. 47(2004), no. 4, 589-606.
[30] M. R. Murty, On the supersingular reduction of elliptic curves, Proc. Indian Acad. Sci. Math. Sci. 97(1987), no. 1-3, 247-250.
[31] M. R. Murty, V. K. Murty, and N. Saradha Modular forms and the Chebotarev density theorem, Amer. j. Math. 110 (1998), no. 2, 253-281.
[32] M. R. Murty and F. Saidak, Non-abelian generalizations of the Erd®s-Kac theorem, Canad. J. Math. 56 (2004), no. 2, 356-372.
[33] R. Pink, The Mumford-Tate conjecture for Drinfeld modules, Publ. Res. Inst. Math. Sci., 33 (1997), no.3, 393-425.
[34] R. Pink, E. Rütsche, Adelic openness for Drinfeld modules in generic characteristic, J. Number Theory, 129 (2009), no. 4, 882-907.
[35] M. Rosen, Number theory in function elds, Graduate Texts in Math. 2010, Springer (2002).
[36] J.-P. Serre, Propriétés galoisiennes des points d’ordre fini des courbes elliptiques, Invent. Math. 15(1972), no. 4, 259-331.
[37] J.-P. Serre, Quelques applications du théorème de densité de Chebotarev, Inst. Hautes Études Sci. Publ. Math. No. 54 (1981), 323-401.
[38] J.-P. Serre, On a Theorem of Jordan, Bull. Amer. Math. Soc. (N.S.) 40 (2003), no. 4, 429-440.
[39] J.-P. Serre and J. Tate, Good reduction of abelian varieties, Ann. of Math. (2) 88 (1968), 492-517.
[40] J. H. Silverman, The Arithmetic of Elliptic Curves, Springer, Berlin, 1986.
[41] J. H. Silverman, Advanced Topics in the Arithmetic of Elliptic Curves, Springer, Berlin, 1994.
[42] P. Turán, On a theorem of Hardy and Ramanujan, J. London Math. Soc. 9 (1934), 274-276.
[43] D. Ulmer, Elliptic Curves over Function Fields, arXiv:1101.1939v1, 2011.
[44] W.-B. Zhang, Probabilistic number theory in additive arithmetic semigroups, Analytic number theory, Vol. 2 (Allerton Park, IL, 1995), 839-885, Progr. Math., 139, Birkhauser Boston, Boston, MA, 1996.
指導教授 陳燕美(Yen-Mei J. Chen) 審核日期 2013-6-11
推文 facebook   plurk   twitter   funp   google   live   udn   HD   myshare   reddit   netvibes   friend   youpush   delicious   baidu   
網路書籤 Google bookmarks   del.icio.us   hemidemi   myshare   

若有論文相關問題,請聯絡國立中央大學圖書館推廣服務組 TEL:(03)422-7151轉57407,或E-mail聯絡  - 隱私權政策聲明